# SDR ABXA0100013

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,112 hours, 81,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: ABX030451
- Condition: Discharged
- Location: Fuselage
- Part time: 80,845 hours, 8,131 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT OPERATE WHEN SWITCH WAS SELECTED ON.   MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY IAW DC-9 MM 33-52-02.
